# SDR GTIA2019101074682

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 51,510 hours, 24,069 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PULLING INTO GATE,  SHUT DOWN ENGINE #2 AND HAS A MASSIVE AMOUNT OF SMOKE CAME FROM ENGINE #2 AFTER SHUTDOWN NO ECAM MESSAGES DISPLAYED-VISUALLY INSPECTED AND PERFORMED ENGINE RUN/SHUTDOWN PER AMM 71-00-00 NO DEFECTS NOTED
